The following pages link to Shen, Jianhua (Q162009):
Displaying 50 items.
- (Q176529) (redirect page) (← links)
- (Q215828) (redirect page) (← links)
- Multiple positive solutions of the singular boundary value problem for Sturm-Liouville equations with impulses (Q380612) (← links)
- Eigenvalue criteria for existence of positive solutions of impulsive differential equations with non-separated boundary conditions (Q393264) (← links)
- Asymptotic behaviors of nonlinear neutral impulsive delay differential equations with forced term (Q418265) (← links)
- Applications of the Poincaré-Birkhoff theorem to impulsive Duffing equations at resonance (Q425975) (← links)
- Existence of three solutions to impulsive differential equations (Q452492) (← links)
- Asymptotic behavior of solutions of a first-order impulsive neutral differential equation in Euler form (Q533484) (← links)
- Integral BVPs for a class of first-order impulsive functional differential equations (Q606259) (← links)
- Solvability of three point boundary value problems for second order integro-differential equations of mixed type (Q610932) (← links)
- Permanence of a logistic type impulsive equation with infinite delay (Q617001) (← links)
- Periodic boundary value problems for impulsive neutral differential equations with multi-deviation arguments (Q619686) (← links)
- Boundedness and asymptotic behavior results for nonlinear difference equations with positive and negative coefficients (Q623193) (← links)
- Positive solutions for three-point boundary value problems for second-order impulsive differential equations on infinite intervals (Q629497) (← links)
- Necessary and sufficient conditions for the oscillation of a first-order neutral differential equation of Euler form (Q640267) (← links)
- Existence results for \(m\)th-order impulsive functional differential inclusions (Q648945) (← links)
- Eigenvalue problems of second order impulsive differential equations (Q651461) (← links)
- Stability of Bidirectional Associative Memory networks with impulses (Q654631) (← links)
- Comparison theorems for the oscillation of difference equations with continuous arguments and applications (Q674657) (← links)
- Positive periodic solutions for impulsive predator-prey model with dispersion and time delays (Q711301) (← links)
- Corrigendum to: ``Impulsive boundary value problems with nonlinear boundary conditions'' [Nonlinear Anal. 69 (11) (2008) 4055-4062] (Q732621) (← links)
- Corrigendum to: ``Existence of solution for anti-periodic boundary value problems'' [Nonlinear Anal. 70 (2) (2008) 598-605] (Q732622) (← links)
- Positive solutions of singular impulsive differential equations with nonlinear boundary conditions (Q744890) (← links)
- A new perturbation procedure for limit cycle analysis in three-dimensional nonlinear autonomous dynamical systems (Q840308) (← links)
- Bifurcation and route-to-chaos analyses for Mathieu-Duffing oscillator by the incremental harmonic balance method (Q840455) (← links)
- Existence of solutions of boundary value problems for impulsive delay differential equations (Q844025) (← links)
- Periodic boundary value problem for the first order functional differential equations with impulses (Q846782) (← links)
- Global existence results for impulsive functional differential equations (Q852779) (← links)
- Impulsive periodic boundary value problems of first-order differential equations (Q854042) (← links)
- Existence of periodic solutions of system of difference equations (Q854567) (← links)
- Boundedness and periodicity in impulsive ordinary and functional differential equations (Q855478) (← links)
- Uniform stability theorems for delay differential equations with impulses (Q860916) (← links)
- Multiple positive solutions for a second-order three-point boundary value problem (Q861103) (← links)
- Periodic boundary value problems for impulsive integro-differential equations of mixed type (Q865529) (← links)
- Stability analysis for systems with impulse effects (Q870788) (← links)
- Periodic boundary value problem for the first order impulsive functional differential equations (Q875391) (← links)
- Asymptotic behavior of solutions of nonlinear neutral differential equations with impulses (Q882002) (← links)
- Oscillation of solutions of impulsive neutral difference equations with continuous variable (Q885596) (← links)
- LMI-based stability for singularly perturbed nonlinear impulsive differential systems with delays of small parameter (Q902782) (← links)
- Existence of positive periodic solutions for two kinds of neutral functional differential equations (Q926769) (← links)
- Oscillation criteria for first-order impulsive differential equations with positive and negative coefficients (Q929903) (← links)
- Maximum principles for the periodic boundary value problem for impulsive integro-differential equations (Q960907) (← links)
- New comparison results for impulsive functional differential equations (Q963844) (← links)
- Oscillation criteria for a first-order impulsive neutral differential equation of Euler form (Q980015) (← links)
- Periodic boundary value problem for second-order impulsive functional differential equations (Q990635) (← links)
- Corrigendum to: ``Oscillation criteria for first-order impulsive differential equations with positive and negative coefficients'' (Q1002221) (← links)
- Periodic boundary value problems for singular impulsive functional differential equations (Q1002385) (← links)
- Existence and global attractivity of positive periodic solutions for impulsive predator-prey model with dispersion and time delays (Q1003271) (← links)
- Existence results for second-order impulsive boundary value problems on time scales (Q1005272) (← links)
- Oscillation of first-order neutral differential equations with unbounded delay and Euler form (Q1011131) (← links)